Loading ...
Sorry, an error occurred while loading the content.

Update - that you have all be waiting for!!!

Expand Messages
  • Sarah
    Hello Everyone, As promised yesterday in certain of my posts on the lists, here is finally an update from me and it s not good (sad to say)!!! I had my 4th
    Message 1 of 3 , May 30 5:59 AM
    • 0 Attachment
      Hello Everyone,
       
      As promised yesterday in certain of my posts on the lists, here is finally an update from me and it's not good (sad to say)!!!
       
      I had my 4th remicade infusion on Monday and managed to get my prednisone down to 13mg, but the week before my infusion I wasn't feeling good. So my doctor told me to increase it to 15mg. On Tuesday, I was hit with agonising pain with vomiting and bowel movements together (now - doesn't that sound like fun). So I spoke to my GI on Wednesday and he told me to come and see him on Thursday.
       
      I AM NOW BACK UP TO 30MG PREDNISONE!!!
       
      And I was told that I have a build up of scar tissue and intestinal stenosis.
      If I am not wrong, this is from the remicade. Can someone on the remicade list tell me if I am right?
       
      I now have to be in touch with my GI every 5 days (Galit - isn't that fun!!! - since he is never there when I call).
       
      I am feeling no better and everything is still the same. Terrible pain, vomiting, nausea, plenty of bowel movements. I am so ready for surgery, but I think my GI is against surgery.

      Galit - when did you have surgery? Did it help you?
       
      Love,
      Sarah
       
    • Danny Levin
      hi sarah, i m sorry to hear about your complications :( the remicad can cause intestinal stenosis, you can read more on the drug and its complications here:
      Message 2 of 3 , May 30 8:24 AM
      • 0 Attachment
        hi sarah,

        i'm sorry to hear about your complications :(
        the remicad can cause intestinal stenosis, you can read more on the
        drug and its complications here:
        http://www.rxlist.com/cgi/generic3/infliximab_ad.htm

        Dan
      • Sarah
        Hi Dan Thanks so much for the link Sareah ... From: Danny Levin To: Sent: Friday, May 30, 2003 5:24 PM Subject:
        Message 3 of 3 , May 30 8:26 AM
        • 0 Attachment
          Hi Dan
          Thanks so much for the link

          Sareah
          ----- Original Message -----
          From: "Danny Levin" <lvds@...>
          To: <isribd@yahoogroups.com>
          Sent: Friday, May 30, 2003 5:24 PM
          Subject: [isribd] Re: Update - that you have all be waiting for!!!


          > hi sarah,
          >
          > i'm sorry to hear about your complications :(
          > the remicad can cause intestinal stenosis, you can read more on the
          > drug and its complications here:
          > http://www.rxlist.com/cgi/generic3/infliximab_ad.htm
          >
          > Dan
          >
          >
          >
          >
          >
          > To unsubscribe from this group, send an email to:
          > isribd-unsubscribe@yahoogroups.com
          >
          >
          >
          > Your use of Yahoo! Groups is subject to http://docs.yahoo.com/info/terms/
          >
          >
          >
        Your message has been successfully submitted and would be delivered to recipients shortly.